What roids cause unwanted hair growth?
- 04-24-2003, 03:32 AM
- 04-24-2003, 03:49 AM
- 04-24-2003, 07:52 AM
Tren makes me look like an ape at times...lol...I notice that I have to shave more often when on tren and/or a lot of test. Just to noticeable to deny. I get a hairy back specially on tren. It seems to normalize about 3 weeks after I come off.
04-25-2003, 10:12 AM
04-25-2003, 01:23 PM
Any highly androgenic steroid can cause hair growth. You are correct that the ones that effect the hair line will likely be the worst.
04-25-2003, 06:21 PM
Agreed, tren gave me hair in places I never knew I could get hair, like the undersides of my forearms..WTF is up with that?
04-25-2003, 10:08 PM
04-27-2003, 03:10 PM
04-27-2003, 06:32 PM
04-29-2003, 08:55 PM
Similar Forum Threads
- By chrisr84 in forum General ChatReplies: 0Last Post: 07-27-2012, 07:04 AM
- By Gore in forum SupplementsReplies: 7Last Post: 01-18-2012, 02:56 PM
- By Jason12676 in forum Male Anti-Aging MedicineReplies: 21Last Post: 12-22-2009, 08:50 PM
- By ersatz in forum AnabolicsReplies: 0Last Post: 08-23-2004, 03:05 AM
- By gettin'old in forum AnabolicsReplies: 18Last Post: 01-02-2003, 09:25 AM